# SDR ZW0A0101102

- Difficulty date: April 26, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN CUSP ANGLE FWD OF SERVICE DOOR STATION 149 TO 164 AT LONGERON 18R, ON CUSP ANGLE AND VERTICAL ANGLE FWD EDGE OF RT SERVICE DOOR INSIDE LIGHTENING HOLE, BEHIND FWD LOWER DOOR JAMB AT STA 170R, BL 59 INCHES, AND BEHIND THE AFT LOWER DOOR JAMB AT STA 197R, BL 59 INCHES.  REMOVED CORRODED SECTION OF UPPER RT CUSP ANGLE FROM STA 164 AFT TO FACTORY PRODUCTION BREAK AT STA 230.  INSTALLED DOUBLER AT STA 164 AND SPLICED IN NEW FACTORY CUSP ANGLE.  THIS AND ASSOCIATED REPAIRS TO DOOR JAMB SPLICES ACCOMPLISHED PER DRAWING J060288 AND SRM 53-05 FIG 55.  CORROSION TREATED PARTS PER SRM 51-10-3.  REMOVED CORROSION PER SPM 6-80-01.  TREATED PER SRM 51-10-3 PAGE 1 AND 2B.
